# SDR SWAA012850

- Difficulty date: October 17, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 13,687 hours, 9,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS MISSING COVER AT ROW 14.                                  INSTALLED COVER PER MM.
